Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Moon face on Entocort?


02-02-2017, 05:15 PM   #1
lily3308
 
Join Date: Jul 2015
Location: Arlington, Virginia

My Support Groups:
Moon face on Entocort?

Hi there,

I've been on Entocort for a little over a year (tried to taper a couple of times...). Hopefully will be switching to a biologic in the next month or so. I know Entocort is supposed to have fewer side effects than Prednisone because it doesn't act systemically, but is it possible that after this long on it I could be getting a moon face? I am a completely healthy weight, 5'5" 134 lbs, which is the top of my normal range but nothing unusual. I've never had a really plump chin but I've noticed I have a bit of a double chin, a bit of fat there! Completely confused, feels like it came out of nowhere. Maybe this is just what happens at age 29? If it is a side effect of the Entocort, would it go away when I switch meds? Thanks in advance for not judging my vanity...
__________________
Diagnosed Crohn's 2004 via 11 cm small bowel resection
Current meds: 6-MP, entocort, lamotrigine, lexapro
Previous: Pentasa
Diet: low fiber, mostly dairy-free
02-02-2017, 05:23 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
If it is a side effect, I believe it will eventually go away.

__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
02-02-2017, 05:51 PM   #3
Maya142
Forum Monitor
 
Maya142's Avatar
If it is a side effect, it will go away once you stop Entocort.

My daughter got a slightly puffy face on Entocort, after she was on it for several months. It was nowhere near as bad as the "moon face" she has with Prednisone - that was much worse and way more noticeable. But her face was definitely rounder and puffier on Entocort (9 mg).

Once she started tapering Entocort and finally stopped it, her face went back to normal. Hang in there!
__________________
Mom of M (20)
diagnosed with Crohn's Disease at 16
Juvenile Idiopathic Arthritis at 12
Juvenile Ankylosing Spondylitis at 16

Mom of S (23)
dx with JIA at 14
Ankylosing Spondylitis at 18
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Moon face on Entocort?
Thread Tools


All times are GMT -5. The time now is 04:37 AM.
Copyright 2006-2017 Crohnsforum.com